SUDAFED 12 HOUR Ressources

Application Information

This drug has been submitted to the FDA under the reference 017941/002.

Names and composition

"SUDAFED 12 HOUR" is the commercial name of a drug composed of PSEUDOEPHEDRINE HYDROCHLORIDE.

Answered questions

Accidentally took too much 12 hour sudafed?
Didn't have the packaging and accidently took 3 at once . I feel fast heatbeat, jittery, really awake. What should I do? Am I ok? Asked by Karlene Brunelli 4 months ago.

Sudafed is a stimulant called pseudoephedrine. It's used because it helps open up your breathing passages when you are sick or have allergies. Taking too much would be expected to increase your heart rate, give you shakes and jitters (like you've had WAY too much coffee) and an over-aroused state. Because it's a 12-hour formulation, these feelings likely won't wear off until tomorrow morning. It is unlikely you will sleep! You probably aren't in danger (depending on how old or how big you are), but if you start getting chest pains, feeling clammy, or start to breathe too quickly, you should probably see a doctor immediately. Don't take too much again! It's not going to be a fun evening for you. Answered by Arlie Klarr 4 months ago.


What will happen if I take 2 sudafed 12 hour pills?
The box says 1 but I'm so congested. Will 1 do the trick or can I double up for better results? Asked by Emely Ruhmann 4 months ago.

I would not double up. it is just not safe. 12 hours is a long time for a drug to have to work. You should be ok on 1 tab. Answered by Brant Hackborn 4 months ago.

You shouldnt need to take two, one should work just fine, also two might make you a little hyper. I use to take a lot of decongesants without much help. I now use nasal irrigation, loosens mucus so you can blow your nose. Cool rinse will shrink you nasal tissues. Neilmed irrigation system is what i use its about 10 dollars. Answered by Olive Elzie 4 months ago.


Can I break a 12 hour Sudafed pill in half?
It's hard and coated not the capsule type. Asked by Winona Acal 4 months ago.

With tablets like this you need to be careful. You can cut it in half - but the doesn't mean you can take it more regularly. You will get half the dose so it should be fine and therefore meaning it'll only last 6 hours not 12. But keep an eye on what your taking and when you are as otherwise you could over do it. Ultimately it should be fine or you can get 6 hour ones from your local Boots or any other pharmacist - all it is is that they contain a lower does. If its the size of the tablets your struggling with go to your doctor or back to the pharmacist and they should be able to get you something smaller but of the same dose. Hope this helps! :D Sorry if it sounds blunt - i work for a pharmacist. Answered by Mariela Sinkler 4 months ago.

Sudafed 12 Hour Dosage Answered by Fermina Gallen 4 months ago.

12 Hour Sudafed Answered by Giovanna Struckman 4 months ago.

yes of course, put a sharp blade above it in the middle, then give the blade a shape downwards knock and you will have 2 pills for the price of one, the medication should be evenly distributed throughout the tablet so if you take half you will get half the dosage Answered by Marvella Bing 4 months ago.

It's time released/coated so if you cut/break it in half a portion will not be coated and the time release property will be compromised. Answered by Graciela Fisherman 4 months ago.

why do you want to cut it in half? but i guess you can it would still work just not as long and might not work as well as you want it to! Answered by Sade Burchett 4 months ago.

i guess so. Answered by Santina Clancey 4 months ago.

sure -but why??? Answered by Nena Eske 4 months ago.


Sudafed 12 hour non-drowsy & Sleep Aid?
I should add that: Benadryl® Allergy & Cold Caplets® containing Diphenhydramine Hydrochloride, Acetaminophen, and Pseudoephedrine Hydrochloride is basically what the combo I'll be taking is...probably in slightly different amounts, with no acetaminophen. I just don't know if they'd let me sleep. Asked by Genevieve Winchel 4 months ago.

Sudafed 12 hour Non-Drowsy is all I've got at the moment but I'm miserable and it works well. However, I'd like to go to sleep, and I don't sleep well with a plugged up nose. Would taking a sleep aid (without pain reliever in it) like Tylenol Simply Sleep (Not Tylenol PM) counter the wakeful feeling from the Sudafed? I'm pretty sure it's safe to take them together but I don't want to take them and not be able to sleep. Answered by Anne Fleischman 4 months ago.

I need a decongestant for drainage that blocks me up at 4 am. I am not allergic to anything I have been tested for, but a straight decongestant keeps me awake. So I take Drixoral Cold and Allergy, which contains pseudoephedrine and an antihistamine and I find it lets me sleep and keeps me (mostly) clear. As you have probably found, buying pseudoephedrine products has become a real drag with states (like Texas where I live) putting different limits than the feds. In Texas, because most pharmacies sell only 20 tablet boxes and the state put a limit of 2 boxes a month for a product to be taken twice a day, you can only buy a 20 supply each month (without cheating) By using an internet non-prescription source (I use Medco), I can buy 30 tablet packages and get a month's supply once a month.(2 boxes) Answered by Anika Vanostberg 4 months ago.

The decongestant Sudafed (pseudoephedrine) can (in some people) be very stimulatory and cause trouble sleeping. The antihistamine sleep aid diphenhydramine (also known as Benadryl and Sominex) may counteract and help you sleep, but no one can predict. Antihistamines and decongestants have historically been used together to treat cold symptoms and allergies. The general concensus has always been that the two opposing effects (stimulation vs drowsiness) would counteract each other. In actuality the effect on each person is different. The only way to know how it will effect you? You must find out on your own. It least you can rest assured that taking them together is not a problem. I hope this helps. Rick the Pharmacist Go Maryland! Answered by Kenyetta Durden 4 months ago.

Sudafed 12 Hour Answered by Bennett Mielkie 4 months ago.

Better not to mix, even if you're pretty sure it's OK. Meds aren't always predictable, and each of us has our own body chemistry that may or may not affect drug actions and interactions. Some non-drug helps would be things like hot herbal tea (like chamomile) or even just hot water, which helps the nose, and helps put you to sleep at the same time. Sitting up, like on a couch or recliner, with covers and quiet music has helped me in the past. Once you've taken the Sudafed, don't take something else to counteract it; you'll have to let it wear off on its own. Soothing, thoughtless stuff helps; television, favorite books, anything that doesn't make you think, and that you're familiar with, is good to get the mind calmed and quieted. Good Luck! Answered by Laurence Echter 4 months ago.

Sudafed is a decongestant and sleep aids, Like Tylenol Simply Sleep, are antihistamines which also have a drying effect on the nose. Try just the sleep aid first and if that doesn't dry up your congestion then add the Sudafed. Answered by Sharda Molleur 4 months ago.

Eat a handful of cherries every night before bed they contain a natural form of a sleep aid and its better for your health try it it works. Answered by Rachell Jefcoat 4 months ago.

3 Steps to Cure Insomnia Forever! Answered by Joni Eke 4 months ago.


Is there a pill on the market that can release pseudoephedrine over 8 or 12 hours?
The one I use lasts only 4 hours. I want it to last through the night. Asked by Betsy Ackerley 4 months ago.

Sudafed 12 hour will help. It's in a blue and white box. Check out CVS or any pharmacy. Answered by Lonnie Wattenberg 4 months ago.


Is taking 1 sudafed 12 hour everyday bad?
Asked by Charmaine Crail 4 months ago.

as long as its in the reccomended dosage i dont think so. Answered by Grover Barkhimer 4 months ago.

Long term yes. Several adverse side effects have been observed from long term Sudafed 12 hour ranging from back pain to hypertension. Answered by Jordon Mallis 4 months ago.

If you are having to take them every day, you should consult a doctor. You can become dependent on many over the counter meds. Depending on the severity of your problem, the doctor may tell you to continue with the medication you are now taking, or he may prescribe something that will have better effects long term. Answered by Sook Nevil 4 months ago.


Is a generic sudafed 12 hour ok to take while pregnant.?
im 30 weeks and have gotten a bad cold. this is all i have in my house is it ok to take? Asked by Tommy Edmond 4 months ago.

I would not take ANY medicine while pregnant without first asking a doctor. The black box warnings on the container says that you should ask a doctor before taking this when pregnant or breast feeding, but you knew that already I bet. Call your doctor. They'll prescribe anything that might help with the cold. Answered by Kiesha Arrollo 4 months ago.

Generic Sudafed 12 Hour Answered by Cherlyn Schoeck 4 months ago.


Accidentally took 2 12 hour original Sudafed capsules - do I need to do anything?
This morning I took a 12 hour extended release Sudafed, then got ready for work. On my way out the door I forgot that I had taken it already and took another. Other than staying away from caffeine today, is there anything I need to do? Asked by Cristine Braddy 4 months ago.

drink lots of water do not drive stayaway from caffine and relax Answered by Shin Merino 4 months ago.

no you do not need to do anything because that will not have a big effect on yourself. Just if you have the mental status that something is going to happen to you then it will. Just think that nothing is going to happen. Best of Luck Answered by Arturo Covalt 4 months ago.

no, ur fine. as long as u dont take any more Answered by Elaine Falsetti 4 months ago.

No, you're gonna die no matter what you do. Answered by Ramona Nesspor 4 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
017941/002 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 120MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
073585/001 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
017603/001 NOVAFED PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 120MG
017941/002 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 120MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
020021/002 SUDAFED 24 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 240MG
073585/001 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
075153/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
077442/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
209008/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved